# SDR HEEA087135

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,349 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 7630103901102
- Part serial: 204
- Condition: Erratic
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR OPERATES ERRATICALLY AND HESITATES DURING MID TRAVEL. TO BE SENT TO VENDOR FOR REPAIR.
